A note on finite sublattices of free lattices
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
This research was supported by (1) the National Research Council, Operating grant A8190 and (2) the National Science Foundation, grant number MCS79-01735.
Presented by G. Grätzer.
- A. Day,Characterizations of finite lattices that are bounded-homomorphic images or sublattices of free lattices, Canad. J. Math.31 (1979), 69–78.
- B. Jónsson andJ. B. Nation,A report on sublattices of a free lattice, Coll. Math. Soc. János Bolyai17. Contributions to Universal Algebra, Szeged (1975).
- J. B. Nation,Bounded finite lattices, to appear in Coll. Math. Soc. János Bolyai. Contribution to Universal Algebra, Estergom.
- A note on finite sublattices of free lattices
Volume 15, Issue 1 , pp 90-94
- Cover Date
- Print ISSN
- Online ISSN
- Additional Links